# SDR TAMF20060021S

- Difficulty date: May 21, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON C CHECK FOUND CORROSION AT SKIN DOUBLER.  CORRODED AREA WAS REPAIRED IAW EWO 767 54-001, BOEING SERVICE REQUEST 1-194658477 AND SRM 54-52-01 FIGURE 201.
